Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone ever seen their child change dramatically after vaccinations ??

She went from totally social, to off-schedule, less personable and more irratic.

Answer Question
 
boog252

Asked by boog252 at 1:25 AM on Jul. 16, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (9)
  • not my kids, but how old is she? cause sometimes that is a normal part of development (like when they have seperation anxiety) if it concerns u talk to her dr.
    kissmiss213

    Answer by kissmiss213 at 1:40 AM on Jul. 16, 2008

  • NO, but is this just for a day or more?
    Anonymous

    Answer by Anonymous at 2:20 AM on Jul. 16, 2008

  • YOU DID'T MENTION WHAT TYPE OF VACINATION YOUR BABY HAD, BUT TO ANSWER YOU QUESTION, YES ABSOLUTLY YES!!!! mY SON , WHENEVER HE HAD HIS VAC. WOULD SHOW AN ARRAY OF SYMPTOMS FROM BEHAVIOR CHANGES, IRRIBILITY, FEVER, SLEEP DISERBANCE, SOMETIMES OVERSLEEPING, LACK OF DESIRE TOWARDS FOOD, DEPENDING ON THE TYPE OF VACCINATION. yOU HAVE MANY MORE TO LOOK FORWARD TO ONFORTUNATLY. JUST WATCH FOR SIGNS OF SEVER REACTIONS SUCH AS HIGH FEVER, UNCONTROLABLE SHAKING, ETC. aS AN ADDED TIP, IF YOU DONT ALREADY KNOW THIS LITTLE TIDBIT, NEXT TIME YOU HAVE TO HAVE THE BABY VACCINATED, GIVE THEM ABOUT A TEASPOON OF SUGAR IN A BOTTLE OF WATER. tHE SUGAR WATER TAKES THEIR MIND OF THE SHOT MAKING FOR A HAPPIER BABY! iT INDUCES THE ENDORPHINS IN THE BRAIN! iF THE BABY IS STILL CRANKY TRY A LITTLE TYLENOL...THIS SHOULD HELP EASE THE PAIN AND CALM HER DOWN! gOOD LUCK!
    1974blueeyes

    Answer by 1974blueeyes at 5:12 AM on Jul. 16, 2008

  • Baby is 10 weeks old. She was given five syringes of various vaccines...at the same doctor appt. 8 days ago. three needles in one leg, two needles in the other.
    The changes were immediate, and lasted the 8 days now.
    Her night sleep is a mess, it was predictable prior to shots.
    Her days are unpredictable, the little tike who was patient and forgiving - has now turned cranky, wakes from sleep suddenly with a cry, refuses to nurse in ordinary positions, sometimes will not eat for periods as long as four to six hours , curls her legs frantically, seems to get no relief from a good burp, or poop.
    There is no fever, no rashes of any sort, urine is still ample. Dirty diapers are fewer and watery .
    Daughter took her back to Ped. today, he told her to cut out her milk & dairy and gave Rx for zantac for the baby. She was told to check back within three days to report any differences.
    boog252

    Answer by boog252 at 11:43 AM on Jul. 16, 2008

  • I know a lot of women that have had problems with their children after vaccinations. I know more that have problems...mostly permanent problems than not. I do not vaccinate my son. Too scary!
    TeaAndrews

    Answer by TeaAndrews at 12:21 PM on Jul. 16, 2008

  • Five vaccinations for a baby that small seems excessive. I'd suggest asking the dr to space them out more, or go to a different dr. That's a lot of stuff going into that little body at one time.
    drowninginboys

    Answer by drowninginboys at 12:36 PM on Jul. 16, 2008

  • I pray your child doesnt become autistic or get SIDS for your choice of injecting these poisons into her blood stream!!! I BET you that this reaction is due to her vaccinations... i feel sorry for her now :( poor girl!
    Anonymous

    Answer by Anonymous at 12:38 AM on Jul. 17, 2008

  • Ok folks, Virina is getting back to her old self. Doc had to see her again, at momma's request. Settled part of this with Zantac (for a few weeks), and it seems to have calmed her waking with a cry.
    Other dgtr. clued me in that after five kids since 1998....this is today in medicine. BUT....think about the tetanus shot - don't we all wanna try to avoid it ? and if I tried to encourage dgtr. to have him space out shots, baby would keep getting that 'sore leg' issue over & over, instead of just one to three bad days, & then a big space again.
    boog252

    Answer by boog252 at 4:24 PM on Jul. 19, 2008

  • You can postpone her vaccines until she is 2 years old. That will save you alot of grief. It takes care of that wondering about SIDS, because they are the cause.
    kryysteez

    Answer by kryysteez at 12:55 AM on Aug. 28, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.